MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT
Model Number 3122-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 06/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient had a primary left total knee arthroplasty to address degenerative joint disease.Depuy components, including depuy patella were used during this procedure.On (b)(6) 2017 the patient had an aspiration and injection in his left knee to address persistent pain, soreness, and swelling.Doi: (b)(6) 2016.Doe: (b)(6) 2017.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV 20G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd.
blackpool IN FY4 4 QQ
UK  FY4 4QQ
MDR Report Key12009450
Report Number1818910-2021-12777
Device Sequence Number19689709
Product Code LOD
UDI-Device Identifier10603295168362
UDI-Public10603295168362
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2017
Device Model Number3122-020
Device Catalogue Number3122020
Device Lot Number8069528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 8 5MM; ATTUNE PS FEM LT SZ 8 CEM; SMARTSET MV 20G - EO; SMARTSET MV 40G - EO; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 8 5MM; ATTUNE PS FEM LT SZ 8 CEM; SMARTSET MV 20G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR